CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Boundedness and Spectrum of Multiplicative Convolution Operators Induced by Arithmetic Functions 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1300-1310
Authors:  Gebremeskel, Kibrom G.;  Huang, Lin Zhe
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Arithmetic functions  Mobius function  von Neumann algebra  
一类参数不确定性系统的鲁棒控制 期刊论文
自动化学报, 2001, 卷号: 027, 期号: 001, 页码: 70
Authors:  耿志勇;  王恩平;  黄琳
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
系统族的鲁棒镇定 期刊论文
科学通报, 1999, 卷号: 044, 期号: 024, 页码: 2619
Authors:  黄琳;  王恩平;  耿志勇
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
非线性参数化实系数多项式族稳定性分析 期刊论文
自动化学报, 1995, 卷号: 021, 期号: 006, 页码: 682
Authors:  耿志勇;  王恩平;  黄琳
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
复杂控制系统理论:构想与前景 期刊论文
自动化学报, 1993, 卷号: 019, 期号: 002, 页码: 129
Authors:  黄琳;  郑大钟;  郑应平;  秦化淑
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10